# SDR SWIA200514862

- Difficulty date: March 30, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 3,887 hours, 3,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED AT FUSELAGE STA 621.0 LEFT SIDE LBL 38.  ITEM FOUND AT C-CHECK INSPECTION.   REPAIR ANGLE IAW CRJ REO 601R-53-61-117 REV B.
